# SDR YQKA20210416001

- Difficulty date: April 5, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N133VS
- Make and model: Lear 45LEAR
- Aircraft serial: 2060
- Aircraft time: 3,118 hours, 2,368 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Sensor
- Part number: 9850551158
- Part serial: 1422
- Condition: Leaking
- Location: Zone 100
- Part time: 3,118 hours, 2,368 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF MAIN HYDRAULIC PRESSURE WHILE IN CRUISE FLIGHT.
